Alert archive / Louisiana / River Flood Warnings in 2008
River Flood Warning 21, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 19, 2008, 12:22 PM CDT for Catahoula Parish, Concordia Parish, Louisiana. It took effect at Apr 7, 2008, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 19, 2008, 12:22 PM CDT (17:22 UTC)
- In effect from
- Apr 7, 2008, 7:00 AM CDT
- Expired
- Mar 28, 2008, 10:42 AM CDT
- In force
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
Counties Catahoula Parish, LA, Concordia Parish, LA
The river
Written for the forecast point Black River at Acme (ACML1).
- Action stage
- 47 ft
- Minor stage
- 48 ft
- Moderate stage
- 52 ft
- Major stage
- 58 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KJAN 191723
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1222 PM CDT WED MAR 19 2008
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN LOUISIANA...
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
HEAVY RAINFALL OCCURRED OVER THE MISSISSIPPI RIVER BASIN AND THE LOWER
OHIO RIVER BASIN DURING THE LAST 48 HOURS. THIS WILL CAUSE
THE LOWER MISSISSIPPI RIVER TO RISE ABOVE FLOOD STAGE. BACKWATER FROM
THE MISSISSIPPI RIVER WILL PUSH TO THE BLACK RIVER TO FLOOD STAGE.
SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
LAC025-029-201122-
/O.NEW.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1222 PM CDT WED MAR 19 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE BLACK RIVER AT ACME
* FOR MONDAY APRIL 07.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 35.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE AND CREST NEAR FLOOD STAGE ON
MONDAY APRIL 7TH .
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST DAY TIME
BLACK RIVER
ACME 48 35.1 WED 11 AM 35.3 35.6 36.0 48.0 4/7
$$9 follow-up statements
000
WGUS84 KJAN 201707
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1207 PM CDT THU MAR 20 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA..
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TOMORROW BETWEEN
10 AM AND NOON.
LAC025-029-211107-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1207 PM CDT THU MAR 20 2008
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME
* FROM MONDAY APRIL 7 UNTIL FURTHER NOTICE.
* AT 11:00 AM THURSDAY...THE STAGE WAS 35.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
APRIL 7TH.
* IMPACT AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST DAY TIME
BLACK RIVER
ACME 48 35.0 THU 11 AM 34.8 34.7 34.7 48.0 4/7
$$000
WGUS84 KJAN 211936
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
236 PM CDT FRI MAR 21 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA..
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED SATURDAY BETWEEN 10AM
AND NOON
LAC025-029-221336-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
236 PM CDT FRI MAR 21 2008
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE
* AT 1:00 PM FRIDAY THE STAGE WAS 34.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE ON MONDAY
APRIL 07.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
BLACK RIVER
ACME 48 34.9 FRI 01 PM 35.7 36.0 36.6 48.0 4/7
$$000
WGUS84 KJAN 221659
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1159 AM CDT SAT MAR 22 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA..
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED SUNDAY BETWEEN 10 AM
AND NOON.
LAC025-029-231059-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1159 AM CDT SAT MAR 22 2008
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 11:00 AM SATURDAY THE STAGE WAS 35.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE ON
MONDAY APRIL 7TH.
* IMPACT...AT 48 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
BLACK RIVER
ACME 48 35.2 SAT 11 AM 35.6 36.1 37.2 48.0 4/7
$$000
WGUS84 KJAN 231552
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1052 AM CDT SUN MAR 23 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA..
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
LAC025-029-240952-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1052 AM CDT SUN MAR 23 2008
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 35.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
APRIL 7TH.
* IMPACT...AT 48 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST DAY TIME
BLACK RIVER
ACME 48 35.7 SUN 10 AM 36.2 36.6 37.5 48.0 4/07
$$000
WGUS84 KJAN 241704
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1204 PM CDT MON MAR 24 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA..
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TUESDAY MORNING
BETWEEN 10 AND NOON.
LAC025-029-252304-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1204 PM CDT MON MAR 24 2008
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL SEVENTH UNTIL FURTHER NOTICE.
* AT 11:00 AM MONDAY THE STAGE WAS 36.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
APRIL SEVENTH.
* IMPACT AT 48 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST DAY TIME
BLACK RIVER
ACME 48 36.7 MON 11 AM 37.1 37.7 38.3 48.0 4/7
$$000
WGUS84 KJAN 251506
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1006 AM CDT TUE MAR 25 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TOMORROW BETWEEN 8 AND
NOON.
LAC025-029-262106-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1006 AM CDT TUE MAR 25 2008
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 9:00 AM TUESDAY THE STAGE WAS 37.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
MORNING APRIL 7TH.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 48.8 FEET
ON MAR 22 1997.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
BLACK RIVER
ACME 48 37.3 TUE 09 AM 37.8 38.5 39.1 48.0 4/7
$$000
WGUS84 KJAN 261519
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1019 AM CDT WED MAR 26 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
LOUISIANA...
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
LAC025-029-272119-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1019 AM CDT WED MAR 26 2008
THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ACME
* FROM MONDAY APRIL 07 UNTIL FURTHER NOTICE.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 37.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
APRIL 7TH.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 48.8 FEET
ON MAR 22 1997.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST DAY TIME
BLACK RIVER
ACME 48 37.8 WED 09 AM 38.2 38.7 39.1 48.0 4/7 AM
$$000
WGUS84 KJAN 271551
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1051 AM CDT THU MAR 27 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
LOUISIANA...THE BLACK RIVER AT ACME AFFECTING CATAHOULA AND
CONCORDIA PARISHES...
SAFETY MESSAGE...DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
LAC025-029-282151-
/O.CON.KJAN.FL.W.0021.080407T1200Z-000000T0000Z/
/ACML1.1.ER.080407T1200Z.080407T1200Z.000000T0000Z.NO/
1051 AM CDT THU MAR 27 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER AT ACME.
* FROM MONDAY APRIL 7 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM THURSDAY THE STAGE WAS 38.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 48.0 FEET...WATER REACHES THE HEIGHT OF THE PROTECTIVE
LEVEE. THE LEVEE ENDS ABOUT 7 OR 8 MILES BELOW BROUILLETTE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 48.8 FEET
ON MAR 22 1997.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST DAY TIME
BLACK RIVER
ACME 48 38.1 THU 10 AM 38.7 39.1 39.5 48.0 4/7 AM
$$000
WGUS84 KJAN 281542
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1042 AM CDT FRI MAR 28 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN LOUISIANA...
BLACK RIVER AT ACME AFFECTING CATAHOULA AND CONCORDIA PARISHES
AFTER FURTHER ANALYZING THE HEIGHT OF THE RED RIVER AND
THE OUACHITA RIVER AND THE CURRENT MISSISSIPPI RIVER RISE..THE DECISION
WAS MADE TO LOWER THE FORECASTED FLOOD CREST TO BELOW FLOOD STAGE.
THE RED AND THE OUACHITA RIVERS ARE LOWER THAN THEY
WERE IN PREVIOUS FLOOD EVENTS THAT PRODUCED FLOODING AT ACME. THIS
COULD CHANGE IF FUTURE RAINFALL IN THE OHIO AND UPPER MISSISSIPPI
VALLEYS PRODUCE A HIGHER CREST ALONG THE MISSISSIPPI OR IF HEAVY
RAINFALL IN ARKANAS AND LOUISIANA IN THE FUTURE CAUSE THE RED AND
OUACHITA RIVER TO GO MUCH HIGHER THAN CURRENT LEVELS.
SAFETY MESSAGE... DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER
COVERS ROADWAYS THE WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE
EXTREME CAUTION IF VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND
IMMEDIATELY SHOULD RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN
AROUND, DONT DROWN
THE FOLLOWING FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED,
COMBINED WITH RAINFALL THAT IS FORECAST TO OCCUR OVER THE NEXT 12
HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
LAC025-029-281612-
/O.CAN.KJAN.FL.W.0021.000000T0000Z-080328T1542Z/
/ACML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1042 AM CDT FRI MAR 28 2008
THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT ACME
* AT 9:00 AM FRIDAY THE STAGE WAS 38.2 FEET.
* FLOOD STAGE IS 48 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 42 FEET
MONDAY APRIL SEVENTH.
&&
FLOOD OBSERVED FORECAST 7AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
BLACK RIVER
ACME 48 38.2 FRI 09 AM 38.7 39.1 39.4 42.0 4/7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 19, 12:18 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 19, 12:18 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1218 PM CDT WED MAR 19 2008
.UPDATE...DID A QUICK UPDATE TO ADJUST THE HOURLY VALUES FOR THE
FALLING TEMPERATURES AND TO ADD THE LKY. EXPANDED IT FOR THE ENTIRE
AREA AND MAY HAVE TO EXTEND IT TIME WITH THE NEXT PACKAGE. WINDS
ACROSS THE CWA WERE STEADY AROUND 20 AND GUSTING TO 25 MPH OR HIGHER.
A LINE OF SHOWERS HAS DEVELOPED OVER THE ZONES ALONG THE BOUNDARY.
SLIGHT CHANCE POPS SEEM GOOD. OTHERWISE...NO CHANGES AT THIS TIME.
&&
.AVIATION...
CEILINGS AROUND THE REGION WERE AROUND 2500FT...SO WILL MAINTAIN
THROUGH ABOUT 3Z. CEILINGS SHOULD BEGIN TO CLEAR AROUND GLH BY THEN
AND CONTINUE TO CLEAR OVERNIGHT IN THE EAST. BEYOND ABOUT 9Z...GOING
WITH VFR CONDITIONS AT ALL SITES. BREEZY CONDITIONS CONTINUE AT ALL
SITES. WINDS FROM 15 TO 25 KTS WITH GUSTS UP TO 40 KT POSSIBLE WILL
CONTINUE THROUGH THE EARLY AFTERNOON. RIGHT NOW EXPECTING THE WINDS
TO SUBSIDE AROUND 21Z...WITH ALL GUSTS ENDING BY 00Z. WILL MAKE
ADJUSTMENTS AS NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 69 41 70 42 / 20 0 0 0
MERIDIAN 71 42 69 38 / 61 0 0 0
VICKSBURG 67 41 69 42 / 16 0 0 0
HATTIESBURG 71 43 72 39 / 30 0 0 0
NATCHEZ 65 43 68 41 / 14 0 0 0
GREENVILLE 66 40 68 45 / 41 0 0 0
GREENWOOD 69 39 68 43 / 50 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-
025>066-072>074.
LA...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016-023>026.
AR...LAKE WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
7Hazardous weather outlook, Mar 19, 7:26 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 726 AM CDT WED MAR 19 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 726 AM CDT WED MAR 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A LAKE WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE DELTA TODAY...GENERALLY NORTHWEST OF A LINE FROM WINNSBORO LOUISIANA TO GRENADA MISSISSIPPI. NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH ARE EXPECTED TO DEVELOP BEHIND A STRONG DEPARTING LOW PRESSURE SYSTEM. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. THE WINDS WILL BECOME LIGHTER DURING LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Local storm report, Mar 19, 10:19 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM TSTM WND DMG CAMDEN 32.78N 89.84W
03/19/2008 MADISON MS EMERGENCY MNGR
A TREE FELL ON A POWERLINE IN CAMDEN AND RESULTED IN A
MINOR FIRE.
0517 AM TSTM WND DMG 5 S CARTHAGE 32.67N 89.53W
03/19/2008 LEAKE MS LAW ENFORCEMENT
ONE TREE DOWN ON BLUEBIRD LANE NEAR HWY 35 SOUTH.
0524 AM TSTM WND DMG 5 SE FOREST 32.74N 91.35W
03/19/2008 WEST CARROLL LA LAW ENFORCEMENT
ONE TREE DOWN ON SHERMAN HILL ROAD IN THE SOUTHEAST PART
OF SCOTT COUNTY.
&&
HAMRICKLocal storm report, Mar 19, 12:19 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1219 PM CDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM LIGHTNING RAYMOND 32.26N 90.42W
03/19/2008 HINDS MS EMERGENCY MNGR
LIGHTNING STRUCK A TREE IN THE RAYMOND AREA AND SET IT ON
FIRE ON SEVEN SPRINGS ROAD.
0345 AM TSTM WND DMG RAYMOND 32.26N 90.42W
03/19/2008 HINDS MS EMERGENCY MNGR
TREES WERE BLOWN DOWN IN THE RAYMOND AREA.
0700 AM NON-TSTM WND DMG BUDE 31.46N 90.85W
03/19/2008 FRANKLIN MS LAW ENFORCEMENT
A FEW TREES REPORTEDLY FELL WITH THE GUSTY WINDS BEHIND
THE COLD FRONT NEAR BUDE CLOSE TO HIGHWAY 98. THE GROUND
WAS SAID TO BE VERY SATURATED.
&&
HAMRICKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 12:23 AM CDT | Tornado Warning | JAN | Catahoula, Concordia | 67 min |
| Mar 19, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 51 min |
| Mar 19, 2:04 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, Tensas | 30 min |
| Mar 19, 7:21 AM CDT | Lake Wind Advisory | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 14 hr |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | East Carroll | 47 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Madison, Tensas | 52 days |
| Mar 19, 11:25 AM CDT | River Flood Warning | JAN | Concordia | 74 days |
Nearby
River Flood Warnings in Louisiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.